| Catalog Number |
MP5312-C |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified number of bd maxplus¿ pressure rated extension sets with needleless connector were damaged/defective.The following information was provided by the initial reporter: customer have a bunch of stock in dc 85 of this item that the customer is having quality issues of some sort".
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Additional Manufacturer Narrative
H.6.Investigation summary: a complaint of a set having quality issues was received from the customer.No product or photo was returned by the customer.The customer complaint of tubing defective/ damaged could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mp5312-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
Event or Problem Description